# SDR QXEA200600701

- Difficulty date: March 1, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Eroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4 , RIGHTHAND PITOT HEAD IS ERRODED.  REPAIRED IAW DHC-8-200 TASK 34-11-11-400-801, DHC-8-200 AMM TASK 34-11-00-790-802 AND 30-30-00-710-801.
